View Full Version : Anyone had similiar experience with niz 2% ???
11-24-2011, 03:01 AM
Hi everyone, i wanted to share my nizoral experience and if anyone had similiar case or not please help me ! I am using nizoral 2% twice per week, now it is 2.5 months past, and when i started it seemed to work for me. After using shampoo i feel my hair and scalp are so clean as never (i had oily and dandruff hair and scalp). But after 24 hours it starts to itch sometimes at nights and i am shedding a lot. Now it is 2.5 months past but the situation is same, i am continuing to shed. Can anyone give advice please !
11-24-2011, 03:05 AM
As i mentioned about itching, it is in frontal area where i feel it at nights. I have no redness, no inflammation, no breath shortness etc. But again massive shed after i started niz 2%. Before and now i have not used nor using any other treatment. Starting in next week rogaine foam.
11-24-2011, 06:53 AM
I am using nizoral 2% twice per week...
You should not use Nizoral 2% more than once per week unless a doctor has specifically told you to use it more often then that.
A very important thing you need to understand and accept about shedding is that shedding is a necessary evil that is associated with every treatment for hair loss that actually works. The reason is because the hairs in the weak shrunken follicles need to shed out of the way as the weak shrunken follicles are re-enlarging and returning to normal. How much you will shed depends on how many of your hair follicles were damaged. The more damaged hair follicles you have, the more you will shed. The less damaged hair follicles you have, the less you will shed. The shedding stops when those weak shrunken follicles have returned to close to normal. Shedding is an indication that treatment is working. Stopping a treatment because of shedding is usually a mistake.
If you have not yet done so, you should see a doctor who specializes in treating hair loss.
11-24-2011, 07:11 AM
Ok, Tracy C, i appreciate all you said, but is it normal even after 2.5 months with sometimes itching. And as i am living in central asian region, there is not any hairloss proffessional here and when i went to dermatologist, she prescribed only regaine 5% (but i ordered rogaine 5% foam) and do not knows about nizoral anything
11-24-2011, 07:32 AM
...but is it normal even after 2.5 months with sometimes itching.
I cannot answer that because I am not a doctor. I can say that I use Nizoral 1% and do not have itching.
...she prescribed only regaine 5% (but i ordered rogaine 5% foam)
They are both the same medication (Minoxidil). Many, including me, use Rogaine foam in the morning because it is stealthy and then use generic liquid Minoxidil in the evening because it is cheaper.
11-24-2011, 07:55 AM
Yes, they are same but as you mentioned it dries quickly because i am a student, do not want it look my head greasy in the morning. About nizoral, i think i can wait another 2 weeks and if it continues shedding more and more i will just stop it. (i bought 4 pieces of 60 mg nizoral and only emptying one).
11-24-2011, 08:25 AM
About nizoral, i think i can wait another 2 weeks and if it continues shedding more and more i will just stop it. (i bought 4 pieces of 60 mg nizoral and only emptying one).
If you are shedding, the medicine in Nizoral is probably working for you and stopping completely would be a mistake. You should not use it more than once per week though. Using Nizoral 2% twice per week is too much.
11-24-2011, 08:36 AM
Oh, yes thank you Tracy for your help - i forgot i have one another chance there, using it once weekly before i stop it. Maybe i am looking like fool but i am surprised myself i have never came around an idea just to drop it 1xweek. Again thank you, i will post news asap.:)